# SDR REXA2017071700793

- Difficulty date: July 17, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 22,625 hours, 19,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Missing
- Location: Aed
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED MISSING HANDLE LCD "OK" INDICATOR HANDLE CONTENTS HAVE NOT BEEN USED. REMOVED AND REPLACED AED IAW TS 004766.
